MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) UltiPace¿ Lead, 52cm MRI; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes

Abbott Medical (CRM-Sylmar) UltiPace¿ Lead, 52cm MRI; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Model Number LPA1231/52
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to hospital for an implant procedure.Post procedure, it was noted that the right atrial (ra) lead had dislodged, and programming changes were performed to vvi mode.During the repositioning procedure, it was noted that the ra lead failed to extend the helix.The ra lead dislodgement was confirmed through chest x-ray.The ra lead was explanted and replaced.The patient was in stable condition.

Brand Name
UltiPace¿ Lead, 52cm MRI
Common Device Name
Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50910646
Report Number2017865-2026-20453
Device Sequence Number12213356
Product Code NVN
UDI-Device Identifier05415067046314
UDI-Public(01)05415067046314(10)P000261306(17)290630
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLPA1231/52
Device Catalogue NumberLPA1231/52
Device Lot NumberP000261306
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Gallant DR ICD.; Optisure MRI lead.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexMale
Patient Weight202 LB